Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed periods with dizziness, vomiting, tiredness, light bleeding. Am I pregnant ?

I was four days late for my period and started light bleeding for barely three days. And started to feel more tired, dizzy and vomiting a lot. And this month I got my period but yet again it was light and lasted barely three days. Now I ve been feeling really tired and dizzy more and been vomiting more now. Am I pregnant?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Since you got your periods, it is highly unlikely that you are pregnant.
But it is nothing wrong to do a home pregnancy test if in doubt.
Usually wanting to get pregnant has psychological effect. This produces symptoms of early pregnancy when every thing is alright.
If this is not the case you need to check your blood for Hemoglobin, and other tests for diabetes.
For vomiting take an anti emetic after doing HPT.
If the symptoms are persistent consult your Gync
Take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor